Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 1, NWS Fort Worth, TX

December 31, 200510 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 31, 2005, 7:56 PM CST for 10 counties in Texas. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2005, 7:56 PM CST (01:56 UTC)
Expired
Jan 1, 2006, 7:00 PM CST
In force
23 hr
Issued by
NWS Fort Worth, TX

Counties Anderson County, TX, Delta County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Lamar County, TX, Leon County, TX, Rains County, TX, Robertson County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2962 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 010156
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CST SAT DEC 31 2005

...WIND ADVISORY FOR SUNDAY EXTENDED TO COVER ALL OF NORTH CENTRAL
TEXAS...

.LOW PRESSURE MOVING ACROSS OKLAHOMA WILL RESULT IN STRONG
SOUTHWEST AND WEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS
TO 40 MPH...ACROSS NORTH TEXAS ON SUNDAY. 

TXZ095-106-107-122-123-135-147-148-162-175-011000-
/O.EXA.KFWD.WI.Y.0001.060101T1600Z-060102T0100Z/
LAMAR-DELTA-HOPKINS-VAN ZANDT-RAINS-HENDERSON-FREESTONE-ANDERSON-
LEON-ROBERTSON-
INCLUDING THE CITIES OF...PARIS...COOPER...SULPHUR SPRINGS...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...TEAGUE...
FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...HEARNE...FRANKLIN...CALVERT
756 PM CST SAT DEC 31 2005

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST SUNDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS OKLAHOMA SUNDAY...
RESULTING IN SOUTHWEST AND WEST WINDS OF 20 TO 30 MPH...WITH
OCCASIONAL GUSTS TO NEAR 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-011000-
/O.CON.KFWD.WI.Y.0001.060101T1600Z-060102T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE
756 PM CST SAT DEC 31 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CST
SUNDAY...

A WIND ADVISORY HAS BEEN EXTENDED TO COVER ALL OF NORTH TEXAS FOR
SUNDAY FROM 10 AM TO 7 PM CST.

$$
3 follow-up statements
000 
WWUS74 KFWD 010956
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT TODAY FOR ALL OF NORTH CENTRAL
TEXAS...

.LOW PRESSURE MOVING ACROSS OKLAHOMA WILL RESULT IN STRONG
SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011800-
/O.CON.KFWD.WI.Y.0001.060101T1600Z-060102T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
356 AM CST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CST THIS EVENING...

STRONG AND GUSTY SOUTHWEST TO WEST WINDS BETWEEN 20 AND 30
MPH WITH GUSTS AS HIGH AS 40 MPH WILL AFFECT ALL OF NORTH TEXAS
FROM LATE MORNING THROUGH EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WIND SPEEDS SHOULD DECREASE BETWEEN 10 AND 20 MPH AFTER 7 PM.


$$
000 
WWUS74 KFWD 011709 AAB
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT TODAY FOR ALL OF NORTH CENTRAL TEXAS...

.LOW PRESSURE MOVING ACROSS OKLAHOMA WILL RESULT IN STRONG
SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS
TO 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020100-
/O.CON.KFWD.WI.Y.0001.000000T0000Z-060102T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1109 AM CST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

STRONG AND GUSTY SOUTHWEST TO WEST WINDS BETWEEN 20 AND 30 MPH
WITH GUSTS AS HIGH AS 40 MPH WILL AFFECT ALL OF NORTH TEXAS THROUGH
EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WIND SPEEDS SHOULD DECREASE BETWEEN 10 AND 20 MPH AFTER 7 PM.

$$
000 
WWUS74 KFWD 020037
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CST SUN JAN 1 2006

...WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 700 PM...

.WITH SUNSET...WINDS ACROSS NORTH TEXAS HAVE WEAKENED AND THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020145-
/O.EXP.KFWD.WI.Y.0001.000000T0000Z-060102T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
637 PM CST SUN JAN 1 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 700 PM CST. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 31, 11:25 AM CST, 8 hours 31 minutes earlier.

Area forecast discussion, Dec 31, 11:25 AM CST, 8 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CST SAT DEC 31 2005

.AVIATION...
SATELLITE IMAGERY SHOWS THE LEADING EDGE OF ANOTHER BAND OF BROKEN
TO OVERCAST HIGH CLOUDS FROM NEW MEXICO...NORTHEAST INTO THE
OKLAHOMA.  THESE CLOUDS WILL SPREAD SOUTHEAST INTO THE REGION LATE
THIS AFTERNOON THROUGH TONIGHT. EXPECT MOSTLY VFR CONDITIONS...BUT
LOW CLOUDS WILL REDEVELOP OVER SOUTH TEXAS TONIGHT. THESE CLOUDS
WILL ATTEMPT TO SPREAD NORTHWARD...BUT WILL ENCOUNTER SOUTHWESTERLY
WINDS ALOFT...WHICH WILL PUSH MOST OF THE CLOUDS OFF TO THE EAST.
HAVE PLACED SOME LOW CLOUDS...BKN010...AT WACO BETWEEN 09 AND
13Z...AND A TEMPO BKN018 AT DALLAS FOR THE 11 TO 13Z PERIOD. SURFACE
SOUTHERLY WINDS OF AROUND 15 KNOTS THIS AFTERNOON...WILL DECREASE
A LITTLE DURING THE EVENING...BUT PICK UP TO AROUND 15 KNOTS LATE
TONIGHT. AS TEH GRADIENT INCREASES WE WILL SEE WINDS INCREASE DURING
THE DAY SUNDAY...WITH WINDS BECOME SOUTH SOUTHWEST 20 TO 25 KNOTS...
AFTER 15Z.  #58

&&

.UPDATE...
1025 AM CST SAT DEC 31 2005
WE HAVE LOWERED THE AMOUNT OF TODAYS CLOUDINESS IN THE NORTHWESTERN
AND NORTHERN AREAS OF THE GRIDS A BIT...AND MADE MINOR CHANGES TO
TODAYS WINDS. THE EFFECTS ON THE WORDED FORECAST WILL BE MINOR. #26

&&

.PREV DISCUSSION...
335 AM CST SAT DEC 31 2005

SURFACE WINDS HAVE TURNED TO THE SOUTH OVER THE WESTERN TWO THIRDS
OF NORTH TEXAS IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE
CENTERED OVER NORTHEAST NEW MEXICO. WIND SPEEDS WILL INCREASE THIS
AFTERNOON AND LOW LEVEL MOISTURE WILL SLOWLY INCREASE. AFTERNOON
HUMIDITIES WILL STILL FALL BELOW 3O PERCENT ACROSS THE WESTERN TWO
THIRDS OF NORTH TEXAS AS TEMPERATURES WARM INTO THE LOWER AND MIDDLE
70S. THE DRY CONDITIONS COUPLED WITH SOUTH WINDS BETWEEN 10 AND 20
MPH WILL RESULT IN AN INCREASED DANGER OF GRASS FIRES THIS
AFTERNOON. WIND SPEEDS SHOULD DECREASE AROUND SUNSET BUT A
DEVELOPING LOW LEVEL JET TONIGHT WILL RESULT IN AN INCREASE IN WIND
SPEEDS LATE THIS EVENING AND EARLY MORNING SUNDAY.

A STRONG SURFACE TROUGH WILL MOVE ACROSS THE REGION SUNDAY AND
RESULT IN A VERY WARM...WINDY...AND DRY DAY. WE HAVE GONE AHEAD
AND ISSUED A RED FLAG WARNING FOR ALL BUT THE EXTREME EASTERN
COUNTIES OF NORTH TEXAS. ALL ZONES IN THE RED FLAG WARNING SHOULD
SEE GUSTY SOUTHWEST TO WEST WINDS IN THE 20 TO 30 MPH RANGE SUNDAY
AFTERNOON WITH RELATIVE HUMIDITIES BELOW 30 PERCENT. THE EXTREME
EASTERN COUNTIES NOT IN THE RED FLAG WARNING WILL SEE SLIGHTLY SLOWER
WIND SPEEDS AND AFTERNOON RELATIVE HUMIDITIES ABOVE 35 PERCENT.

THE PRESSURE GRADIENT WILL BEGIN TO RELAX SUNDAY EVENING AND WIND
SPEEDS SHOULD DECREASE THROUGH THE NIGHT. MONDAY WILL BE A MILD
AND CALM DAY AS HIGH PRESSURE TRANSLATES ACROSS THE AREA.

A DRY WEST TO NORTHWEST UPPER PATTERN WILL PERSIST FOR THE FIRST FULL
WEEK OF THE NEW YEAR. CONDITIONS TUESDAY AND WEDNESDAY WILL KEEP
THE WILD FIRE POTENTIAL HIGH WITH INCREASING PREFRONTAL WINDS
TUESDAY AND BREEZY POST FRONTAL WINDS AND DECREASING RELATIVE
HUMIDITIES WEDNESDAY. ANOTHER COLD FRONT...EXPECTED THURSDAY
NIGHT... WILL REINFORCE THE DRY AIR OVER NORTH TEXAS.

TEMPERATURES WILL BE MILD THE REMAINDER OF THE WEEKEND AND ALL OF
NEXT WEEK WITH ONLY MINOR COOL DOWNS EXPECTED AFTER EACH COLD FRONT.
79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  56  81  51 /   0   0  10   0
WACO, TX              74  57  81  52 /   0   0  10   0
PARIS, TX             65  51  78  47 /   0   0  10   0
DENTON, TX            71  52  80  47 /   0   0  10   0
MCKINNEY, TX          69  52  79  51 /   0   0  10   0
DALLAS, TX            72  56  81  52 /   0   0  10   0
TERRELL, TX           70  55  77  52 /   0   0  10   0
CORSICANA, TX         73  56  81  51 /   0   0  10   0
TEMPLE, TX            74  57  81  54 /   0   0  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM SUNDAY TO 7 PM SUNDAY FOR TXZ091-
TXZ092-TXZ093-TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-
TXZ106-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ129-
TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-
TXZ145-TXZ146-TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ174.

&&
Hazardous weather outlook, Dec 31, 3:45 PM CST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CST SAT DEC 31 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
345 PM CST SAT DEC 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
WITH SOUTH WINDS OF 10 TO 20 MPH...AND VERY DRY CONDITIONS...
THERE WILL CONTINUE TO BE AN ELEVATED GRASS FIRE DANGER.

.DAYS TWO THROUGH SEVEN...
A RED FLAG WARNING HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF A
BONHAM...CORSICANA...TO CAMERON LINE SUNDAY. A DEEP TROUGH OF
LOW PRESSURE WILL MOVE ACROSS NORTH TEXAS SUNDAY AND RESULT IN
STRONG AND GUSTY SOUTHWEST TO WEST WINDS...WARM TEMPERATURES...AND
LOW RELATIVE HUMIDITIES. THESE DRY AND WINDY CONDITIONS WILL RESULT
IN A VERY HIGH FIRE DANGER ACROSS MOST OF NORTH TEXAS.

ANOTHER FRONTAL SYSTEM WILL INCREASE THE FIRE DANGER AGAIN ON
TUESDAY AND WEDNESDAY.  A FIRE WEATHER WATCH MAY BE ISSUED EARLY
NEXT WEEK FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

58

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.